# SDR AALA20110520TUL13

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL ON SEAT TRACK NUMBER 2 STATIONS 1200 TO 1201 OUT OF LIMITS.  ACCOMPLISHED SEAT TRACK PLUG REPAIR AT STATIONS 1200 TO 1201 NUMBER 2 SEAT TRACK PER AARD 53-20-00-10.
